MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MY8030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd texium needle-free syringe was leaking the following information was received by the initial reporter with the following verbatim it was reported by the customer that nurse administering iv push idarubicin 25.3mg at bedside.Idarubicin came in syringe with bonded texium closed system transfer device.Per protocol, nurse added primary line of normal saline and added texium to distal end of primary tubing and attached to patient's central line.Idarubicin pushed at lower y of primary tubing.About 10 minutes into push with 13.5ml remaining, nurse noticed leakage from texium at syringe.Infusion stopped; nurse noticed a drip on patient's skin.Cleansed with soap and water.Also, when nurse went to disconnect primary tubing from central line, there was a drop of fluid at the distal end of the texium upon disconnection.Leadership and pharmacy notified.Nurse transported chemo and tubing in double chemo bag back to pharmacy to obtain new syringe.Item #(b) (4) note: return to manufacturer has been requested and this is in process.Recurrent issues noted with texium.Leaking for size 50 with lots 24055854, also leaked when shooting into iv bag.Leaking for size 30 texium with lots which even leaked when double femaled to another syringe.Leaking for size 20 texium with lots.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported that the texium syringes are leaking.No sample or photo has been received for quality evaluation.The customer complaint of leakage could not be verified; however, a trend of the issue has been identified and further investigation is being done on this issue.A device history record review for model: my8030 lot number 24026389 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information.

Brand Name
BD TEXIUM NEEDLE-FREE SYRINGE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21022122
Report Number9616066-2024-02132
Device Sequence Number9155857
Product Code FPA
UDI-Device Identifier10885403230523
UDI-Public(01)10885403230523(11)240527(17)270527(10)24055855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMY8030
Device Lot Number24055855
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown